# SDR ASAA1149599

- Difficulty date: April 5, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED AT STA 986 RBL 30 AT FASTENER HOLE.  REMOVED DAMAGED FLOORBEAM LOCATED DRILLED TREATED PRIMED AND INSTALLED REPAIR PARTS IAW ASA EA 400 53EA 05335.
